Skip to main content
English
中文
Log In
Log in
Log in with ORCID
NTU Single Sign On
New user? Click here to register.
Have you forgotten your password?
Home
College of Electrical Engineering and Computer Science / 電機資訊學院
Computer Science and Information Engineering / 資訊工程學系
A Note on Two-pebble Automata Over Infinite Alphabets.
Details
A Note on Two-pebble Automata Over Infinite Alphabets.
Journal
Fundam. Inform.
Journal Volume
98
Journal Issue
4
Pages
379-390
Date Issued
2010
Author(s)
Kaminski, Michael
TONY TAN
DOI
10.3233/FI-2010-234
URI
https://scholars.lib.ntu.edu.tw/handle/123456789/490129
URL
https://doi.org/10.3233/FI-2010-234
Type
journal article